# SDR DL73S040783

- Difficulty date: August 20, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- Aircraft time: 46,158 hours, 35,494 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 65468725
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER ATTACH LUGS FOUND CORRODED ON THE NR 3 AND NR 6 FORE AND AFT FACES.  REPAIRED IAW ERA 092521-14.
